# SDR USAA2008123192366

- Difficulty date: December 26, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53480020342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6131295 CRACK ON WEB BTW FR68+10" ABOVE STR 23L OF PAX CABIN AT REAR FUSELAGE.  REPAIRED WEB BTW FR68+10" ABOVE STR 23L OF PAX CABIN IAW A320 SRM 51-72-11.
